International Journal of Bifurcation and Chaos, ( ISI ), Volume (22), No (3), Year (2012-3) , Pages (1-9)

Title : ( extension of chicone s method for perturbation systems of three parameters with application to Lienard system )

Authors: Zahra Afsharnejad , Majid Karimi Amale ,

Citation: BibTeX | EndNote

Abstract

In this paper, Chicone s method has been extended for perturbation systems with three parameters. By applying Diliberto s theorem and variational lemma, some conditions for continuation of periodic solutions of a three-parametric autonomous perturbation system has been introduced. Also, the continuation region in the parameter space has been found. As an application of this extension, we applied it to the Lienard system.

Keywords

periodic solution; perturbation; Lienard system